Seasonality and weight gain during the first year of life
Article first published online: 27 MAY 2005
Copyright © 1989 Wiley-Liss, Inc., A Wiley Company
American Journal of Human Biology
Volume 1, Issue 6, pages 747–756, 1989
How to Cite
Pollitt, E. and Arthur, J. (1989), Seasonality and weight gain during the first year of life. Am. J. Hum. Biol., 1: 747–756. doi: 10.1002/ajhb.1310010613
- Issue published online: 27 MAY 2005
- Article first published online: 27 MAY 2005
- Manuscript Accepted: 12 JUN 1989
- Manuscript Received: 16 DEC 1988
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!